# SDR ASOA05952

- Difficulty date: November 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH FROM ATL-OMA, THE FLAPS WERE SELECTED TO 8 DEGREES.  THE CREW RECEIVED A FLAPS FALL CAUTION MESSAGE, INDICATING FLAPS WERE AT 0.  THE CREW COMPLIED WITH THE QRH, AND DECLARED AN EMERGENCY.  THE EMERGENCY VEHICLES WERE DISPATCHED , WITH THE AIRCRAFT LANDING SAFELY IN OMA.  MAINTENANCE RESET THE FLAPS AND PERFORMED OPERATIONAL CHECKS.  NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
